Klaus Ritter
Klaus Ritter
Department of Mathematics, TU Kaiserslautern
Bestätigte E-Mail-Adresse bei mathematik.uni-kl.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
High dimensional polynomial interpolation on sparse grids
V Barthelmann, E Novak, K Ritter
Advances in Computational Mathematics 12 (4), 273-288, 2000
7422000
High dimensional integration of smooth functions over cubes
E Novak, K Ritter
Numerische Mathematik 75 (1), 79-97, 1996
4431996
Simple cubature formulas with high polynomial exactness
E Novak, K Ritter
Constructive approximation 15 (4), 499-522, 1999
3041999
Average-case analysis of numerical problems
K Ritter
Springer, 2007
3022007
Linear programming
MJ Best, K Ritter
Prentice Hall, 1985
1811985
The curse of dimension and a universal method for numerical integration
E Novak, K Ritter
Multivariate approximation and splines, 177-187, 1997
1191997
Approximation and optimization on the Wiener space
K Ritter
Journal of complexity 6 (4), 337-364, 1990
1161990
Monte Carlo-Algorithmen
T Müller-Gronbach, E Novak, K Ritter
Springer-Verlag, 2012
1122012
Deterministic multi-level algorithms for infinite-dimensional integration on RN
B Niu, FJ Hickernell, T Müller-Gronbach, K Ritter
Journal of Complexity 27 (3-4), 331-351, 2011
1002011
Infinite-dimensional quadrature and approximation of distributions
J Creutzig, S Dereich, T Müller-Gronbach, K Ritter
Foundations of Computational Mathematics 9 (4), 391-429, 2009
982009
Multi-level Monte Carlo algorithms for infinite-dimensional integration on RN
FJ Hickernell, T Müller-Gronbach, B Niu, K Ritter
Journal of Complexity 26 (3), 229-254, 2010
892010
The optimal discretization of stochastic differential equations
N Hofmann, T Müller-Gronbach, K Ritter
journal of complexity 17 (1), 117-153, 2001
882001
Multivariate integration and approximation for random fields satisfying Sacks-Ylvisaker conditions
K Ritter, GW Wasilkowski, H Wozniakowski
Annals of Applied Probability 5 (2), 518-540, 1995
761995
Multilevel Monte Carlo approximation of distribution functions and densities
MB Giles, T Nagapetyan, K Ritter
SIAM/ASA journal on Uncertainty Quantification 3 (1), 267-295, 2015
742015
Optimal approximation of stochastic differential equations by adaptive step-size control
N Hofmann, T Müller-Gronbach, K Ritter
Mathematics of computation 69 (231), 1017-1034, 2000
642000
Spatial Besov regularity for stochastic partial differential equations on Lipschitz domains
PA Cioica, S Dahlke, S Kinzel, F Lindner, T Raasch, K Ritter, RL Schilling
arXiv preprint arXiv:1011.1814, 2010
622010
A local refinement strategy for constructive quantization of scalar SDEs
T Müller-Gronbach, K Ritter
Foundations of Computational Mathematics 13 (6), 1005-1033, 2013
522013
Derandomization of the Euler scheme for scalar stochastic differential equations
T Müller-Gronbach, K Ritter, L Yaroslavtseva
Journal of Complexity 28 (2), 139-153, 2012
522012
Adaptive wavelet methods for elliptic stochastic partial differential equations
PA Cioica, S Dahlke, N Döhring, S Kinzel, F Lindner, T Raasch, K Ritter, ...
Preprint 77, 2011
482011
Lower bounds and nonuniform time discretization for approximation of stochastic heat equations
T Muller-Gronbach, K Ritter
Foundations of Computational Mathematics 7 (2), 135-181, 2007
462007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20